Scientists suspect low-dose effects have led to global epidemic
by eastwest on Thu Nov 04, 2010 03:24 PM
My husband Phil has stage 4 EC. Mets to lymph and lungs. He had a stent placed due to fistula to airway. He had had 2 cycles of 3 chemo drugs. Then had 25 radiation treatments along with continuous 5FU. He coughs,though not congestedly. Says that post nasal drip is triggering it. I noticed it increased in afternoons after the radiation.(Radiation has been done a couple of weeks now. He goes back for cat scan next Thur) Both of his oncologists say the coughing is being triggered by what is happening to the tumor. Has anyone else had this? He is usually fine when he lays down to sleep but last night it woke him up a few times. Irene
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.